SciELO - Scientific Electronic Library Online

 
vol.8 número1Cefalea pulsátilPsicosis y encefalitis NMDA: reporte de un caso y revisión de la literatura índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista Clínica de Medicina de Familia

versión On-line ISSN 2386-8201versión impresa ISSN 1699-695X

Resumen

CRIADO-ALVAREZ, Juan José; GONZALEZ GONZALEZ, Jaime; CORREA MARTIN, Silvia  y  ROMO BARRIENTOS, Carmen. Escitalopram and ventricular extrasystoles. Rev Clin Med Fam [online]. 2015, vol.8, n.1, pp.71-74. ISSN 2386-8201.  http://dx.doi.org/10.4321/S1699-695X2015000100010.

Cardiac toxicity of selective serotonin reuptake inhibitors, such as citalopram and escitalopram, has been associated with a prolonged QT interval on the electrocardiogram. We present a case of bigeminal ventricular extrasystole associated with escitalopram use, which should be avoided in patients with a personal or family history of sudden death, female patients, decompensated congestive heart failure, myocardial infarction, bradyarrhythmias, electrolyte changes, and a history of long QT interval. In patients over 65, electrocardiographic monitoring is also advisable.

Palabras clave : Antidepressive Agents; Citalopram; Ventricular Extrasystole; Long QT Syndrome.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons